# SDR COMA9860097

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

COPILOT ROLL COMMAND MESSAGE DURING TAKEOFF.  OPERATIONAL CHECK OF ROLL DISCONNECT STATISFACTORY.  COULD NOT DUPLICATE DISCREPANCY.
